IJPAM: Volume 85, No. 2 (2013)

SOLUTIONS TO THE 1-DESIGN EQUATIONS

Martin Dowd
1613 Wintergreen Pl.
Costa Mesa, CA 92626, USA


Abstract. The 1-designs with given values for the parameters v and k can be characterized as nonnegative integer solutions to a system of linear equations with integer coefficients. Some facts about these equations are proved.

Received: January 23, 2013

AMS Subject Classification: 05B05

Key Words and Phrases: block designs, linear Diophantine equations

Download paper from here.



DOI: 10.12732/ijpam.v85i2.14 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 85
Issue: 2